# SDR AALA20130922003

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP FROM BS 1176 TO 1178.  INSTALLED NEW LT SECTION OF CUSP SHEET FROM BS 1174 TO 1193 IAW 53-05-00 FIGURE 131A-23.
